DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Graduate School of Science >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/163157

Full text link:

File Description SizeFormat
s00209-012-0991-2.pdf125.01 kBAdobe PDFView/Open
Title: Arithmetic linear series with base conditions
Authors: Moriwaki, Atsushi
Author's alias: 森脇, 淳
Issue Date: Dec-2012
Publisher: Springer-Verlag
Journal title: Mathematische Zeitschrift
Volume: 272
Issue: 3-4
Start page: 1383
End page: 1401
DOI: 10.1007/s00209-012-0991-2
Abstract: In this note, we study the volume of arithmetic linear series with base conditions. As an application, we consider the problem of Zariski decompositions on arithmetic varieties.
Rights: The final publication is available at www.springerlink.com
URI: http://hdl.handle.net/2433/163157
Appears in Collections:Journal Articles


Export to RefWorks

Access count of this item: 5

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy